# SDR UALA2010072802727

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,126 hours, 12,318 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT IS INOP AT ROW 19 CROSS AISLE.  SECURED BATTERY CONNECTOR. CHECKS GOOD.
